# SDR DALA2023111509406

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEBS STA Y=580 TO 590 AND STA Y=597 IN REF NRC 00551. SUMMARY OF NRC 00573: CORROSION LEVEL 2. CORROSION ON RH CUSP WEBS STA Y=580 TO 590 AND STA Y=597 WAS REPAIRED PER B717 SRM 53-00-55-2R REPAIR 4 FIG 216. (LP #0065239)
